# SDR DALA2016021901263

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1540-1560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED BS 1540-1560, BETWEEN S27L-26L, CP53-153-01I.  REMOVED CORROSION FROM INTERCOSTAL BS 1540-1560, S27L-26L IAW SRM 51-10-02.  UT INSP AREA IAW  NDTM PT 4 , 51-00-10 ORIG MATERIAL .040", REM .035", A 15251.  MATERIAL LOSS .005" AREA FOUND TO BE OUT OF LIMITS IAW SRM 53-00-04, FIG 101.  REMOVED INTERCOSTAL, FABRICATED NEW INTERCOSTAL FROM 70750.032", PO ST00004929, DIM 19.8" X 3" AND HEAT TREATED TO T6 CONDITION.  LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL ALL IAW SRM  51-40-02, 51-40-05 AND DWG 146N5434, REV.
